# SDR CA070902003

- Difficulty date: August 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02261R6178
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) FL 330 LT, WINDSHIELD CRACKED. AIRCRAFT CONTINUED TO DESTINATION. NO FURTHER REPORTED DETAILS. (TC NR 20070902003)
